# SDR SWAA2016082255022

- Difficulty date: August 17, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 66,168 hours, 52,905 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 57176244
- Part serial: WN0191
- Condition: Arced
- Location: Cockpit R2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER SLIDING R2 WINDOW OUTER PANEL ARCED.    R & R THE R2 WINDOW PER MM.
